# SDR SWAA2021021125166

- Difficulty date: October 21, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 54,364 hours, 32,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 146A0081
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SHEAR PLATE LOCATED BETWEEN BS767 TO BS 794.3 AT LEVEL STRINGER 25R WL 259.1 AT AFT CARGO COMPARTMENT / REPLACED SHEAR PLATE LOCATED BTW BS 767 TO BS 7943 AT LEVEL 5-25R WL 259 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 DRAAWING 146A0081 REV A AND B737-700 SRM 51-10-02 ITEM 9
